# SDR AALA20150505013

- Difficulty date: May 4, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 161 hours, 57 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Module
- Condition: Faulty
- Location: Audio Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTS FIRST OFFICERS AUDIO PANEL, CAS NAV PANEL & CARGO FIRE DETECTION PANEL STUCK IN TEST MODE.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  R & R MASTER DIM & TEST MODULE IAW AMM 33-18-00.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
